# SDR FDEA201404280869

- Difficulty date: April 28, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 54,722 hours, 11,697 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 750864D
- Part serial: 0426
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 260, NR  1 GENERATOR OFF ILLUMINATED.  WHILE  WORKING THAT PROBLEM, NR 3 GENERATOR ALERT ILLUMINATED,  FOLLOWED BY TR 1 FAIL & BATTERY DISCHARGING ALERTS.  DIVERTED.  R & R NR 3 TR IAW AMM 24-31-01-2.
